RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1967, Volume 22, Issue 1(133)  


On the present state and the main directions of research in analytic number theory
I. M. Vinogradov, A. G. Postnikov
3
Elliptic equations in convolution in a bounded domain and their applications
M. I. Vishik, G. I. Èskin
15
Linear superpositions of functions
A. G. Vitushkin, G. M. Henkin
77
Behavior of analytic functions on the boundary of their region of definition
A. I. Plesner
125
The early years of the Moscow Mathematics School
L. A. Lyusternik
137

In the Moscow Mathematical Society
Meetings of the Moscow Mathematical Society
162
Abstracts of talks, presented to the Presidium of Moscow Mathematical Society and accepted by the Presidium
Multiplicative representations of operator-functions of bounded form
Yu. P. Ginzburg
163
Existence of a solution to a problem with oblique derivative
Yu. V. Egorov, V. A. Kondrat'ev
165
Volterra integral operators
P. P. Zabreiko
167
Duality of functors and duality of categories
V. V. Kuznetsov, A. S. Schwarz
168
Hyperbolic equations in a Banach space
V. A. Pogorelenko, P. E. Sobolevskii
170
Linear functionals and the Daniell integral in spaces of uniformly continuous functions
V. P. Fedorova
172
Differentiable manifolds with a tensor structure
M. M. Tsalenko
173
On the theory of representations of the group $SO(n)$
V. V. Tsukerman
176
Invariant loss functions in problems of mathematical statistics
N. N. Chentsov
178
Irreducible representations of the group $SU(n)$ of class 1 with respect to $SU(n-1)$
R. L. Shapiro
180
Strong continuous methods of summation of trigonometric series
V. A. Pustovalov
182
Systems of the form $\{\varphi_k(n_k{x})\}$ equivalent to systems of independent functions
V. F. Gaposhkin
184

Mathematical Events in the USSR
Adol'f Pavlovich Yushkevich (photo)
Adol'f Pavlovich Yushkevich (on the occasion of his sixtieth birthday)
I. G. Bashmakova, A. O. Gel'fond, B. A. Rozenfel'd, K. A. Rybnikov, S. A. Yanovskaya
187
Inter-College Summer Scientific School on Summability Theory
G. F. Kangro
195
Sixth Inter-College Physical and Mathematical Conference of the Far East
S. G. Krein
197
Meetings of the Leningrad Mathematical Society
199

News
Defence of Theses in Mathematics
N. I. Morkovina
201

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
205
Reader's attention
207

Letters to the Editor
Concerning the Snirel'man constant
N. G. Chudakov, N. I. Klimov
212
Misprints
213
Letter to the Editor
M. A. Evgrafov
213
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019